TU Darmstadt / ULB / TUbiblio

Uncertainty Quantification in Case of Imperfect Models: A Non-Bayesian Approach

Kohler, Michael and Krzyzak, Adam and Mallapur, Shashidhar and Platz, Roland (2018):
Uncertainty Quantification in Case of Imperfect Models: A Non-Bayesian Approach.
In: Scandinavian Journal of Statistics, 45 (3), pp. 729-752. Wiley Publishing Ltd., [Article]

Item Type: Article
Erschienen: 2018
Creators: Kohler, Michael and Krzyzak, Adam and Mallapur, Shashidhar and Platz, Roland
Title: Uncertainty Quantification in Case of Imperfect Models: A Non-Bayesian Approach
Language: English
Journal or Publication Title: Scandinavian Journal of Statistics
Journal volume: 45
Number: 3
Publisher: Wiley Publishing Ltd.
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Research group System Reliability, Adaptive Structures, and Machine Acoustics (SAM)
DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
04 Department of Mathematics
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 805: Control of Uncertainty in Load-Carrying Structures in Mechanical Engineering
Date Deposited: 05 Feb 2018 12:49
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details